Show simple item record

dc.contributor.authorSattar, SPen_US
dc.contributor.authorRamaswamy, S.en_US
dc.contributor.authorBhatia, SCen_US
dc.contributor.authorPetty, F.en_US
dc.date.accessioned2015-09-08T16:19:53Z
dc.date.available2015-09-08T16:19:53Z
dc.date.issued2003en_US
dc.identifier.citationSattar, SP; Ramaswamy, S.; Bhatia, SC; Petty, F. Somnambulism due to probable interaction of valproic acid and zolpidem. Annals of Pharmacotherapy. 2003, OCT. 37(10):1429-1433.en_US
dc.identifier.issn1060-0280en_US
dc.identifier.issn1542-6270en_US
dc.identifier.urihttp://hdl.handle.net/10504/71699
dc.titleSomnambulism due to probable interaction of valproic acid and zolpidemen_US
dc.typeJournal Articleen_US
dc.description.volume37en_US
dc.title.workAnnals of Pharmacotherapyen_US
dc.description.pages1429-1433en_US
dc.date.year2003en_US
dc.date.monthOCTen_US
dc.description.issue10en_US
dc.program.unitSchool of Medicineen_US
dc.program.unitPsychiatryen_US
dc.url.link1http://dx.doi.org/10.1345/aph.1C500en_US
dc.contributor.cuauthorRamaswamy, Sriramen_US
dc.contributor.cuauthorSattar, S. Pirzadaen_US
dc.identifier.pmid14519043en_US


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record